Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I’ve been taking a generic form of yaz birth control continuously (meaning I take only active pills to not get a period) for a few months, and my skin has been unbelievably clear after a long struggle. Recently I had to take an antibiotic for a UTI. The antibiotic interfered with my birth control and decreased its effectiveness, which I knew because I started bleeding and continued to bleed for almost a week and  half. This was about three weeks ago. Since the antibiotic and the bleeding, I have been breaking out again far worse than I am used to, mostly on my chin and the sides of my face. This leads me to believe it is mostly hormonal acne my hormones must still be off from the antibiotic problem. I am still following my regular, rigorous skincare regimen and it does not seem to be helping.  Has anyone been through this and have any advice on how to stop it/when it might go back to normal? I’ll appreciate anything :) 

Share this post


Link to post
Share on other sites

I would expect, as long as you have now stopped the antibiotic, your skin will start to heal and Yasmin will kick back in and you will see big improvement  in next 4 -6 weeks . Good luck. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×